Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Blisters on legs, burst. Had rotator cuff operation. Taken water pills. Help?

I HAD A ROTATOR CUFF OPERATION ON 1/11/2013 AND I RETAINED WATER IN MY LEGS FEET AND HANDS. MY INTERNIST PUT ME ON WATER PILLS AND POTASSIUM PILLS. THE PROBLEM IS THAT WATER BLISTERS APPEARED ON MY LEFT LEG AND BURST. THEY STARTED TO HEAL BUT HAVE CONTINUED TO OOZE LIQUID. MY DOCTOR WANTS ME TO WRAP THE LEGS IN GAUZE VERY TIGHTLY BUT WHEN I DO THE LEFT LEG STILL OOZES AND NOW THERE ARE RED BUMPS ALL OVER THE LEG AND THE SKIN ON MY FOOT BROKE OPEN AND BLED. THE RIGHT LEG HAS BUMPS ON IT AND NOW THERE IS A DARK ROUGH SPOTS ON THE FOOT AND THE KNEE. I FEEL THERE SHOULD BE SOME DOCTOR OUT THERE WHO CAN CURE THIS PROBLEM OR CAN YOU?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi,

You are having severe oedema on feet, legs and hands.

Oaedema caused bullae.

Bullae ruptured at some places leading to erosins with secondary infection.

The cause of oedema should be found out.

For that you consult either physician or nephrologist.

Elevation of affected parts, antibiotics,diuretics, anti inflammatory drugs, local application of antibiotic cream..etc would be helpful.

I hope you got my answer.

Thanks.

Dr. Ilyas Patel MD
Answered: Thu, 18 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor